# SDR UPS405519

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED BULK CARGO COMPARTMENT FOUND CRACK IN WEB OF FRAME AROUND BLANKET HOLE AT BS 1960, LBL 4.  REPAIRED CRACK IN WEB AT BS 1960 ACC TO SRM 51-40-02.
